# SDR ZZDA2012151

- Difficulty date: February 6, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE, STA 889, LONG L29R TO L29L, CORROSION.  ACCOMPLISHED LOWER FLANGE DOUBLER AND FILLER REPAIR PER B717 SRM 53-20-07, 51-10-04 AND 51-41-02.  SEE NR 24125.
